# SDR CA050920003

- Difficulty date: September 13, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN81510D
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING GEAR HAD RETRACTED, THE PILOTS NOTICED A DROP IN HYDRAULIC QUANTITY AND PRESSURE.  AIRCRAFT RETURNED TO BASE.  INSPECTION FOUND A CRACKED FITTING ON THE NR 2 HYDRAULIC PRESSURE MANIFOLD.  EDP WAS REPLACED AS IT WAS RUN DRY FOR MORE THAN 15 MINUTES SYD 8-29-002 REFERENCED.  THIS SYD ALLOWS THE REPLACEMENT OF THE AN815-10D FITTING FROM ALUMINIUM TO STAINLESS STEEL FITTING.
